Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 16, NWS Wichita, KS

April 2, 2014Greenwood County, Wilson County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2014, 9:17 PM CDT for Greenwood County, Wilson County, Woodson County, Kansas. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2014, 9:17 PM CDT (02:17 UTC)
Expired
Apr 2, 2014, 10:00 PM CDT
In force
43 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greenwood County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 122 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:30 PM CDTHAIL 0.885 Se Eureka, KS
Apr 2, 9:30 PM CDTHAIL 15 Ne Climax, KS
Apr 2, 9:37 PM CDTHAIL 1Toronto, KSTIME ESTIMATED FROM RADAR
Apr 2, 9:48 PM CDTHAIL 17 Wnw Toronto, KSUS54 IN THE TOWN OF NEAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:41 PM CDTTornado WatchSPC7 hr
Apr 2, 7:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WUUS53 KICT 030217
SVRICT
KSC073-205-207-030300-
/O.NEW.KICT.SV.W.0016.140403T0217Z-140403T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  NORTHWESTERN WILSON COUNTY IN SOUTHEAST KANSAS...
  WESTERN WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1000 PM CDT

* AT 915 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTH OF EUREKA TO 6 MILES SOUTH OF
  TORONTO...AND MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...TORONTO...BATESVILLE...EUREKA AIRPORT AND VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3761 9575 3760 9653 3791 9652 3804 9576
TIME...MOT...LOC 0217Z 198DEG 23KT 3773 9630 3773 9597

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
2 follow-up statements
743 
WWUS53 KICT 030228
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT WED APR 2 2014

KSC073-205-207-030300-
/O.CON.KICT.SV.W.0016.000000T0000Z-140403T0300Z/
GREENWOOD KS-WILSON KS-WOODSON KS-
928 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WOODSON...NORTHWESTERN WILSON AND SOUTHERN GREENWOOD COUNTIES UNTIL
1000 PM CDT...

AT 926 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF EUREKA TO 6 MILES EAST OF
TORONTO...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BATESVILLE AND VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3761 9575 3760 9653 3791 9652 3804 9576
TIME...MOT...LOC 0228Z 224DEG 38KT 3778 9621 3779 9583

HAIL...1.00IN
WIND...<50MPH

$$

LAWSON
526 
WWUS53 KICT 030236
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
936 PM CDT WED APR 2 2014

KSC073-205-207-030300-
/O.CON.KICT.SV.W.0016.000000T0000Z-140403T0300Z/
GREENWOOD KS-WILSON KS-WOODSON KS-
936 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WOODSON...NORTHWESTERN WILSON AND SOUTHERN GREENWOOD COUNTIES UNTIL
1000 PM CDT...

AT 934 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF EUREKA TO 6 MILES SOUTH OF YATES
CENTER...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
TORONTO...BATESVILLE AND VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3761 9575 3760 9653 3791 9652 3804 9576
TIME...MOT...LOC 0236Z 239DEG 22KT 3778 9613 3780 9575

HAIL...1.50IN
WIND...<50MPH

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:19 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 2, 6:19 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT WED APR 2 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 303 PM CDT WED APR 2 2014

SHORTWAVE TROUGH IS CURRENTLY TRACKING ACROSS SOUTHERN CA AND WILL
BE TRACKING OVER THE DESERT SW AND THE SOUTHERN ROCKIES TONIGHT.
AT THE SURFACE...RICH GULF MOISTURE CONTINUES TO STREAM INTO THE
SOUTHERN PLAINS. THE WARM FRONT NOW STRETCHES FROM FAR SE KS TO
JUST NORTH OF ENID WITH A DRY LINE EXTENDING TO THE SOUTH. SOME CU
HAS STARTED TO BUBBLE JUST NORTH OF ENID NEAR OR JUST EAST OF WHAT
APPEARS TO BE THE TRIPLE POINT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THE MAIN QUESTION IS IF AND HOW MUCH CONVECTION WE GET GOING BEFORE
SUNSET. THERE SEEMS TO BE DECENT MODEL CONSENSUS THAT NORTHERN OK
INTO FAR SOUTHERN KS WOULD BE THE MOSTLY LIKELY AREA FOR DAYTIME
INITIATION...BASICALLY NEAR THE TRIPLE POINT. ANY STORM THAT
DEVELOPS IN THIS AREA BEFORE 10 PM WILL HAVE THE "BEST" CHANCE AT
PRODUCING A COUPLE TORNADOES.

CONFIDENCE IS HIGH THAT STORMS WILL INCREASE IN COVERAGE AFTER
SUNSET AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB RANGE. WITH
GREATER THAN 2000J/KG OF ELEVATED CAPE AND PLENTY OF SHEAR ABOVE
THE BOUNDARY LAYER...VERY LARGE HAIL WILL BE THE MAIN THREAT WITH
OVERNIGHT STORMS. AS SUNRISE APPROACHES THE BULK OF THE CONVECTION
WILL BE PUSHING INTO NORTHEAST KS.

AS THE SHORTWAVE TRACKS ACROSS THE CENTRAL/SOUTHERN PLAINS A BAND
OF WARP AROUND PRECIP WILL SLIDE ACROSS WEST-CENTRAL KS ON THU
WITH THE MAIN PRECIP TYPE RAIN WITH THE BETTER SNOW CHANCES
STAYING NORTH OF THE FORECAST AREA. AT THE SAME TIME...ADDITIONAL
CONVECTION WILL BE LIKELY OVER SE KS PRIOR TO 21Z THU WITH SEVERE
WEATHER A GOOD BET WITH ANY OF THESE STORMS. UNLIKE TODAY...STORMS
ON THU WILL BE OUT OF THE FORECAST AREA AFTER 00Z.

BELOW NORMAL TEMPS ARE EXPECTED ON THE BACKSIDE OF THE LOW ON FRI AS
IT LIFTS OVER THE GREAT LAKES REGION. HOWEVER...THE SURFACE HIGH
WILL QUICKLY SHIFT EAST ON SAT ALLOWING US TO GET BACK INTO SOME
MORE SEASONAL TEMPS

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THERE IS DECENT AGREEMENT BETWEEN THE GFS AND ECMWF OF A TROUGH
SWINGING ACROSS THE SOUTHERN PLAINS ON SAT NIGHT THROUGH SUN NIGHT
AND WILL THUS KEEP MODEST PRECIP CHANCES THROUGH THIS PERIOD.
CONFIDENCE IS HIGH THAT BELOW NORMAL TEMPS WILL BE IN PLACE FOR
THE SUN-MON TIME FRAME.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 619 PM CDT WED APR 2 2014

SCATTERED TO NUMEROUS STRONG CONVECTION IS EXPECTED EARLY TONIGHT
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WITH ISOLATED SEVERE
STORMS WITH STRONG WIND GUSTS AND HAIL. A NORTHWARD MIGRATING
WARM FRONT WILL REMAIN THE FOCUS FOR CONVECTION TONIGHT WITH LOW
PRESSURE MOVING INTO SOUTH CENTRAL KANSAS TOWARD DAWN. A COLD FRONT
WILL THEN MOVE EAST ACROSS SOUTH CENTRAL KANSAS EARLY ON THURSDAY.
LOW CIGS AND VSBYS IN THE IFR AND LIFR CATEGORY ARE EXPECTED
OVERNIGHT NORTH OF THE WARM FRONT AND APPROACHING LOW PRESSURE
ACROSS CENTRAL KANSAS.

KED

&&

.FIRE WEATHER...
ISSUED AT 303 PM CDT WED APR 2 2014

FIRE WEATHER CONCERNS ARE EXPECTED TO REMAIN ON THE LOW SIDE FOR
THE NEXT FEW DAYS.

INCREASING RAIN CHANCES TONIGHT THROUGH THU WILL KEEP THE FIRE
DANGER IN CHECK ALONG WITH COOLER TEMPS AND INCREASING RH'S. WELL
BELOW NORMAL TEMPS ON FRI AND LIGHT WINDS WILL CONTINUE TO HOLD
THE FIRE DANGER THREAT DOWN FOR. AT THIS POINT...FRI LOOKS TO BE
A GOOD DAY TO BURN ACROSS THE AREA.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    51  64  33  58 /  50  20  10   0
HUTCHINSON      45  56  33  57 /  40  30  20   0
NEWTON          49  61  34  56 /  50  20  20   0
ELDORADO        54  67  34  57 /  50  30  10   0
WINFIELD-KWLD   56  70  35  60 /  50  20  10   0
RUSSELL         39  41  29  54 /  40  60  30   0
GREAT BEND      39  42  30  55 /  40  50  20   0
SALINA          43  51  32  55 /  50  30  30   0
MCPHERSON       44  55  33  55 /  50  30  20   0
COFFEYVILLE     61  74  38  60 /  60  50  20   0
CHANUTE         61  73  35  58 /  60  50  20   0
IOLA            61  73  35  58 /  60  50  20   0
PARSONS-KPPF    61  73  37  59 /  60  50  20   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Apr 2, 3:48 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT WED APR 2 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-030945-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
348 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING AND THROUGH THE
NIGHT WITH THE GREATEST POTENTIAL OVER SOUTH CENTRAL AND SOUTHEAST
KANSAS. SEVERE THUNDERSTORMS ARE LIKELY...WITH HAIL AS LARGE AS
TENNIS BALLS GENERALLY ALONG AND SOUTH OF HIGHWAY 400. A TORNADO OR
TWO WILL ALSO BE POSSIBLE BETWEEN 6 AND 10 PM GENERALLY SOUTH OF
HIGHWAY 400.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER SOUTHEAST KANSAS
THURSDAY AFTERNOON WHERE GOLFBALL SIZED HAIL WOULD BE THE PRIMARY
THREAT.

VERY HIGH GRASSLAND FIRE DANGER WILL OVERSPREAD MOST OF CENTRAL
KANSAS ON SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY ALONG AND
SOUTH OF HIGHWAY 400.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

LAWSON

In the hours before

Special weather statement, Apr 2, 9:00 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT WED APR 2 2014

KSZ049-030230-
SALINE-
900 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL KANSAS...

* UNTIL 930 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR ASSARIA...OR 8 MILES SOUTH OF
  SALINA...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GYPSUM.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3894 9737 3868 9737 3861 9757 3861 9767
      3873 9777
TIME...MOT...LOC 0200Z 237DEG 41KT 3871 9760

BILLINGS WRIGHT
Local storm report, Apr 2, 9:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             W MULVANE               37.48N 97.24W
04/02/2014  E1.75 INCH       SEDGWICK           KS   EMERGENCY MNGR

            GOLFBALL HAIL REPORTED AT BROADWAY AND 119TH COUNTY LINE
            ROAD.

&&

CDJ
Special weather statement, Apr 2, 9:06 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT WED APR 2 2014

KSZ067-030230-
RENO-
906 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 930 PM CDT

* AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF TURON...OR 16 MILES
  NORTHWEST OF KINGMAN...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ARLINGTON...ABBYVILLE...PARTRIDGE...LANGDON AND PLEVNA.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3808 9821 3790 9798 3773 9824 3773 9837
      3781 9847
TIME...MOT...LOC 0206Z 222DEG 25KT 3782 9831

BILLINGS WRIGHT
Local storm report, Apr 2, 9:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
909 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             3 NE ASSARIA            38.71N 97.56W
04/02/2014  E1.00 INCH       SALINE             KS   TRAINED SPOTTER

&&

SGS
Local storm report, Apr 2, 9:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             DERBY                   37.55N 97.26W
04/02/2014  E0.75 INCH       SEDGWICK           KS   PUBLIC

&&

SGS
Local storm report, Apr 2, 9:14 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
914 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             TURON                   37.81N 98.43W
04/02/2014  E1.00 INCH       RENO               KS   EMERGENCY MNGR

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:08 PM CDTSpecial Weather StatementICTChautauqua37 min
Apr 2, 7:09 PM CDTSpecial Weather StatementICTChautauqua36 min
Apr 2, 7:10 PM CDTSevere Thunderstorm WarningICTKingman35 min
Apr 2, 7:12 PM CDTSevere Thunderstorm WarningICTAllen33 min
Apr 2, 7:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley46 min
Apr 2, 7:15 PM CDTSpecial Weather StatementICTMcPherson, Rice30 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Apr 2, 7:28 PM CDTSpecial Weather StatementICTHarper32 min
Apr 2, 7:33 PM CDTSevere Thunderstorm WarningICTReno27 min
Apr 2, 7:44 PM CDTSevere Thunderstorm WarningICTAllen46 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk36 min
Apr 2, 7:56 PM CDTSpecial Weather StatementICTRice34 min
Apr 2, 8:09 PM CDTAreal Flood WarningICTAllen5 hr
Apr 2, 8:15 PM CDTSpecial Weather StatementICTWilson30 min
Apr 2, 8:29 PM CDTSevere Thunderstorm WarningICTSumner46 min
Apr 2, 8:31 PM CDTSpecial Weather StatementICTKingman29 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningICTSaline29 min
Apr 2, 8:52 PM CDTSevere Thunderstorm WarningICTSedgwick23 min
Apr 2, 8:59 PM CDTSpecial Weather StatementICTGreenwood31 min
Apr 2, 9:00 PM CDTSpecial Weather StatementICTSaline30 min
Apr 2, 9:06 PM CDTSpecial Weather StatementICTReno24 min
Apr 2, 9:13 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner47 min
Apr 2, 9:15 PM CDTSevere Thunderstorm WarningICTReno30 min
Apr 2, 9:56 PM CDTSevere Thunderstorm WarningICTButler34 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson47 min
Apr 2, 10:01 PM CDTSpecial Weather StatementICTReno29 min
Apr 2, 10:22 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno38 min
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningICTButler, Greenwood35 min
Apr 2, 10:29 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 10:53 PM CDTSpecial Weather StatementICTMcPherson37 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningICTGreenwood33 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 11:17 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion43 min
Apr 2, 11:18 PM CDTAreal Flood WarningICTWoodson30 hr
Apr 2, 11:30 PM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Woodson60 min
Apr 3, 12:04 AM CDTSpecial Weather StatementICTGreenwood26 min
Apr 3, 12:21 AM CDTAreal Flood WarningICTGreenwood8 hr
Apr 3, 12:29 AM CDTSevere Thunderstorm WarningICTAllen, Woodson46 min
Apr 3, 12:52 AM CDTAreal Flood WarningICTAllen29 hr
Apr 3, 1:26 AM CDTSpecial Weather StatementICTAllen34 min
Apr 3, 1:39 AM CDTSevere Thunderstorm WarningICTAllen66 min
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen24 hr
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen, Neosho24 hr
Apr 3, 2:15 PM CDTSpecial Weather StatementICTLabette30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.